# SDR CALA2015010692910

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 64,738 hours, 7,600 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH PILOTS EMER SWITCH ON TO ARMED POSITION, EMER LIGHTS SWITCH DOOR 1L WILL NOT ILLUMINATE EEL.  FOUND EMER LIGHTS SW B123 9 LOOSE FROM ITS BASE.  SECURED & OPERATIONS TESTED IAW AMM 33-51-00 PG 501, OPERATIONS OK.
